# SDR 96FDEA01537

- Difficulty date: September 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N510FE
- Make and model: Boeing 727-25
- Aircraft serial: 18282
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: 65198612
- Condition: Cracked
- Location: Bs 293
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR0702 AND 040, WHILE WORKING NR0689 FOUND RT LOWER NOSE CHORD CRACKED AT BS 293 RBL 15 WL 140.  *S/D*  REMOVED CRACKED RT LOWER NOSE CHORD.  NEW RT LOWER NOSE CHORD TO BE  REINSTALLED ON NR0689 IAW BAC DRW NR 65C15724.
